Change search
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • harvard1
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf
Bipartite multigraphs with expander-like properties
KTH, School of Computer Science and Communication (CSC), Numerical Analysis and Computer Science, NADA.
2007 (English)In: Discrete Applied Mathematics, ISSN 0166-218X, E-ISSN 1872-6771, Vol. 155, no 13, 1667-1677 p.Article in journal (Refereed) Published
Abstract [en]

This note considers the following combinatorial question: "For which integers d and functions f(d) does there exist, for every large enough v, a bipartite d-regular multigraph on 2v nodes with node sets V and W having the following property: For every U that is a subset of either V or W, the cardinality of the set of neighbours of U is at least f(d)(vertical bar U vertical bar)?" Graphs with the above property seem to behave well also with respect to other, more complicated, expander-like properties. We provide results for d in (5,6,7,81 and give a description of a fairly general methodology for devising computer-assisted proofs for a wide class of mathematical claims using interval arithmetic.

Place, publisher, year, edition, pages
2007. Vol. 155, no 13, 1667-1677 p.
Keyword [en]
expander graphs, probabilistic method, interval arithmetic
National Category
Computer Science
Identifiers
URN: urn:nbn:se:kth:diva-37006DOI: 10.1016/j.dam.2007.03.001ISI: 000249236300002Scopus ID: 2-s2.0-34547480916OAI: oai:DiVA.org:kth-37006DiVA: diva2:431814
Available from: 2011-07-26 Created: 2011-07-25 Last updated: 2017-12-08Bibliographically approved

Open Access in DiVA

No full text

Other links

Publisher's full textScopus

Search in DiVA

By author/editor
Engebretsen, Lars
By organisation
Numerical Analysis and Computer Science, NADA
In the same journal
Discrete Applied Mathematics
Computer Science

Search outside of DiVA

GoogleGoogle Scholar

doi
urn-nbn

Altmetric score

doi
urn-nbn
Total: 28 hits
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • harvard1
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf